# SDR ASAA2018052624815

- Difficulty date: May 26, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 43,298 hours, 13,168 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Locked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODE CONTROL PANEL ALTITUDE WINDOW IS LOCKED UP. ALL OTHER WINDOWS OPERATE NORMALLY. GROUNDED - YES. SUSPECT MCP LOCKED IN MAINT BITE. POWERED A/C DOWN. POWERED A/C UP. OPS CHECK DFCS MCP GOOD. REF AMM 22-11034. NO HISTORY 60 DAYS.
